# SDR SWAA2024072907777

- Difficulty date: July 1, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT LH SIDE PLATE BETWEEN STA 727J-747 (MARKED)<[01] REMOVED CORROSION FROM AFT CARGO LEFT SIDE PLATE FROM STA 727J-747 ORIGINAL MATERIAL THICKNESS IS 0.040?; MAX MATERIAL LOSS IS 0.005; MAX ALLOWED IS 0.004 ?; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] TOOL T010008 S/N 503011WAS NOT USED;[03] SEE WORK CAPTURE # TTG8Q00UALJZ FOR REPLACEMENT OF LH SIDE PLATE;[04] CW
